| Catalog Number |
3009PX-ZMX-600 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced zoom suddenly stops or zoom unexpectedly retracts.There was no patient involvement.